# SDR DALA2018112806863

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 46,550 hours, 32,598 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Pin
- Condition: Bent
- Location: Cockpit Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL PANEL LIGHTS INCORRECT. BURNING SMELL FROM OVHD PANEL. ELECTRICAL PANEL LIGHTS ARE CORRECT PER SSM 31-12-0. FOUND LEFT APU ANNUNCIATOR LIGHT FOR LEFT BUS DAMAGED WITH BENT PINS. REMOVED AND REPLACED INDICATOR LIGHT ASSY L2-1510 PER WDM 24-27. PERFORMED DETAILED INSPECTION OF COCKPIT AREA, OVERHEAD AND C/B PANELS. OPERATED COCKPIT LIGHTING FULL BRIGHT AND DIM. NO OTHER DEFECTS NOTED.
